# SDR CALA0600135

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 23,411 hours, 3,763 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313T3380196
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING O/B SUPPORT ANGLE CRACKED AT STA 418.  REPLACE SUPPORT ANGLE PER SRM 51-10-02 & 51-40-02.
